MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC32; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC32; RING, ANNULOPLASTY
Model Number 900
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Tricuspid Regurgitation (2112); No Information (3190)
Date of Event 03/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the product specimen has not been returned for device analysis.Conclusion: multiple attempts to gather additional information and request product return have been made; however, these attempts have been unsuccessful.Without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Medtronic received information that immediately post implant of this tricuspid annuloplasty ring, this device was explanted.No failure mechanism and no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this device was replaced immediately post-implant because this annuloplasty ring did not have enough coverage to adequately downsize the valve annulus.There was residual moderate to severe tricuspid regurgitation following the device implant, so a different annuloplasty ring, was implanted with adequate results.There were no complications due to this replacement procedure.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RING TRI-AD 900SFC32
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e. deere ave.
santa ana CA 92705
MDR Report Key6453674
Report Number2025587-2017-00519
Device Sequence Number13595110
Product Code KRH
UDI-Device Identifier00643169195370
UDI-Public00643169195370
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K093903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number900
Device Catalogue Number900SFC32
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2017
Supplement Date Received by ManufacturerNot provided
04/19/2017
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date04/19/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight57